Duke Mathematical Journal

Geometry of a category of complexes and algebraic K-theory

V. A. Hinich and V. V. Schechtman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 52, Number 2 (1985), 399-430.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]
Secondary: 19D06: $Q$- and plus-constructions


Hinich, V. A.; Schechtman, V. V. Geometry of a category of complexes and algebraic $K$ -theory. Duke Math. J. 52 (1985), no. 2, 399--430. doi:10.1215/S0012-7094-85-05220-2. https://projecteuclid.org/euclid.dmj/1077304438

Export citation


  • [1] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd 35, Springer-Verlag New York, Inc., New York, 1967.
  • [2] D. Quillen, Higher algebraic $K$-theory. I, Algebraic $K$-theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972), Springer, Berlin, 1973, 85–147. Lecture Notes in Math., Vol. 341.
  • [3] P. Deligne, Cohomologie étale (SGA 4$1\over 2$), Lecture Notes in Math., vol. 569, Springer-Verlag, Berlin, 1977, J.-L. Verdier, “Catégories dérivées. Etat O”.
  • [4] H. Gillet, Riemann-Roch theorems for higher algebraic $K$-theory, Adv. in Math. 40 (1981), no. 3, 203–289.
  • [5] S. MacLane, Categories for the working mathematician, Graduate Texts in Mathematics, vol. 5, Springer-Verlag, New York, 1971.
  • [6] D. Knuth, The Art of Computer Programming. Volume 3, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1973, Sorting and searching.
  • [7] G. Segal, Categories and cohomology theories, Topology 13 (1974), 293–312.
  • [8] A. Grothendieck, et al., Théorie des intersections et théorème de Riemann-Roch, Lecture Notes in Mathematics, vol. 225, Springer-Verlag, Berlin, 1971.
  • [9] R. MacPherson, The combinatorial formula of Gabrielov, Gelfand and Losik for the first Pontrjagin class, Séminaire Bourbaki, 29e année (1976/77), Lecture Notes in Math., vol. 677, Springer, Berlin, 1978, Exp. No. 497, pp. 105–124.
  • [10] P. Deligne, Catégories spectrales, 1976, Handwritten notes.
  • [11] A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin, 1972.